# SDR QXEA2010031700174

- Difficulty date: March 13, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 7,983 hours, 8,500 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, GEAR HANDLE REMAINED ILLUMIATED, 3 GREEN LIGHTS, & 3 RED LIGHTS WERE ILLUMINATED. STARTED THE "GEAR HANDLE LIGHT" CHECKLIST WHICH DROVE TO THE ALT EXTENSION CK LIST UPON WHICH WE DISCOVERED THE LANDING GEAR ALTERNATE RELEASE " DOOR WAS PARTIALLY OPEN.  CONTACTED MX WHEN WE CLOSED THE DOOR ALL THE WAY AND GEAR RETRACTION,  TOLD TO RETURN- CONTINUED WITH REMAINDER OF CHECK LIST.  RETURNED TO THE FIELD. LANDING UNEVENTFUL. INSPECTED THE LANDING GEAR ALTERNATE RELEASE DOOR, NO DEFECTS NOTED. JACKED THE ACFT IAW MX NR 6071001,  PERFORMED OPS TEST OF THE PRIMARY EXTENSION & RETRACTION SYS IAW AMM 32-31-00-710-801 & ALTERNATE EXT. SYS IAW AMM 32-34-00-710-801. ALL OPS TESTS GOOD NO DEFECTS NOTED. THE ALTERNATE EXT DOOR MOVES FREELY & NO ABNORMAL CONDITIONS EXIST, NO BINDING EITHER. NO FAULT FOUND. RETURNED TO SERVICE. NO PARTS REPLACED.
